# SDR DALA1129505531

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377.7 Lbl 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 377.7, LBL 60 TO RBL 6 UPPER & LOWER SURFACE HAS CORROSION SEVERAL PLACES AS MARKED.  REMOVED CORROSION, OUT OF LIMITS, REMOVED TOP CAP OF FLOORBEAM FROM STA 377, LBL 5- RBL 60 IAW SRM 53-00-51, FIG 201, SH 1 FABRICATED REPAIR  PARTS IAW SRM 53-00-51, FIG 201, LOCATED & DRILLED IAW SRM 51-40-02 TOP INST REPAIR IAW SRM 53-00-51, REPAIR 201, FLOORBEAM AND STIFFENER INST IAW SRM 51-40-02.
